Orientable hyperbolic 4-manifolds over the 120-Cell

Jiming Ma, Fangting Zheng*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Since there is no hyperbolic Dehn filling theorem for higher dimensions, it is challenging to construct explicit hyperbolic manifolds of small volume in dimension at least four. Here, we build up closed hyperbolic 4-manifolds of volume (formula presented) · 16 by using the small cover theory. In particular, we classify all of the orientable four-dimensional small covers over the rightangled 120-cell up to homeomorphism; these are all with even intersection forms.

Original languageEnglish
Pages (from-to)2463-2501
Number of pages39
JournalMathematics of Computation
Issue number331
Publication statusPublished - Sept 2021


  • 120-Cell
  • hyperbolic 4-manifolds
  • intersection form
  • small cover


Dive into the research topics of 'Orientable hyperbolic 4-manifolds over the 120-Cell'. Together they form a unique fingerprint.

Cite this